Jump to content



Photo

I'm Ruining Relationships


  • Please log in to reply
7 replies to this topic

#1 betterdays

betterdays

    Newbie

  • Site Supporter
  • 5 posts

Posted 12 May 2020 - 11:45 AM

I am off Duloxetine 60 mg for the past 5 weeks. While the physical symptoms have been bad, I believe the mental symptoms are much worse. My personality has totally changed for the worse. The anger, resentment and outbursts at family, friends and strangers is very unsettling. I know that each of us is different, but I was wondering if there is an average amount of time when this will go away. Most days I wish I was on a deserted island so that I wouldn't offend anyone.

#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 11,875 posts
  • LocationMissouri

Posted 12 May 2020 - 11:53 AM

Welcome betterdays

 

We can all identify with that feeling. The time frame really depends on how fast you tapered but in general around 4 to m8 months to start to see improvements and about a year to become half way decent. You might review our ebook. There are a lot of ideas in there about things people have tried as well as things to avoid that can make things worse. Feel free to ask questions or just vent. We are here for you.


#3 frog

frog

    Best Friend

  • Active Members
  • PipPipPipPipPipPip
  • 402 posts

Posted 12 May 2020 - 01:39 PM

Hi betterdays,

I can relate to the irritability. That was the first side effect I experienced when I cold turkey'd. If the irritability/anger is your only big side effect 5 weeks out I would say you're doing quite well! If you look back on 5 weeks ago can you see a visible improvement in your moods? The problem with a lot of the mental/emotional side effects from withdrawal is that the changes are so slow that they are basically imperceptible while they're happening. And the progress is usually not linear meaning one day you might feel better only to feel worse than before the next day. It's easy to get frustrated and lose sight of your progress when that happens. A lot of people including me find it helpful to keep a little daily diary. Maybe you can give each day a rating on how irritable you were and write a couple notes. Over time you can look back on it and see the progress you've made. 


#4 betterdays

betterdays

    Newbie

  • Site Supporter
  • 5 posts

Posted 12 May 2020 - 02:05 PM

Thanks for your input. For the record, I started to reduce my dosage on Jan 1st from 60mg. My last Duloxetine was 10 mg on April 8th. In 2015 I got off Duloxetine, but after a few months I went back on due to irritability.

#5 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 11,875 posts
  • LocationMissouri

Posted 12 May 2020 - 04:00 PM

Hang in there betterdays. It takes time but things do get better.


#6 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 4,802 posts
  • LocationKent, UK

Posted 12 May 2020 - 05:36 PM

Hmmm. 10mg is a bit of a drop to cold turkey from. This is exactly what happened to me - and I was only on the damn stuff for 10 weeks! 

 

Around this place, LDN was kicking the sh*t out of dustbins, Hat was punching his own boat, and I was swearing at the top of my voice at a 14 year girl.

 

There is no question about what this drug does during withdrawal, but we all look back and wonder how on earth we became those people, but it really does go. As Hat says, a lot has to do with the speed of the drop, and whilst it may not be nice to hear, it may be comforting to know that these prolonged issues are a direct result of the final drop.

 

Keep going - we are all here for you.


#7 dtfdtf01

dtfdtf01

    Member

  • Site Supporter
  • 10 posts
  • Locationuk
  • why_joining:
    to help me through this time

Posted 14 May 2020 - 03:04 AM

I for all intense purpose went cold turkey after 10 years on the stuff and i agree when withdrawal anger kicks in it KICKS IN . Please be kind to yourself and constantly remind all around you if possible, of what you are going through. It will pass in time , accept them and try to see past them . I made a card and put it on my desk, in the car , wherever I could see it to remind me that this angry , irrational person is not me . An arm around your wife, husband, child or whomever reminding them what is happening will help . Look after your self and loved ones betterdays.

 

If this advice fails then remember dig the hole deep and use lime !!!!!!! :)  :D


#8 Mxpro32

Mxpro32

    Best Friend

  • Active Members
  • PipPipPipPipPipPip
  • 347 posts

Posted 16 May 2020 - 03:51 PM

Hmmm. 10mg is a bit of a drop to cold turkey from. This is exactly what happened to me - and I was only on the damn stuff for 10 weeks!

Around this place, LDN was kicking the sh*t out of dustbins, Hat was punching his own boat, and I was swearing at the top of my voice at a 14 year girl.

There is no question about what this drug does during withdrawal, but we all look back and wonder how on earth we became those people, but it really does go. As Hat says, a lot has to do with the speed of the drop, and whilst it may not be nice to hear, it may be comforting to know that these prolonged issues are a direct result of the final drop.

Keep going - we are all here for you.


Lol! I had forgotten about that phase. I would scream at the top of my lungs and kick the shit out of cardboard boxes over little things like getting off the phone with a difficult customer. My brother, who works for me would give me some pretty strange looks. It took everything in me not to let poor customers have it, and at times I did to an extent. Good times, not.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users